×

The spectrum operator of \(\chi^{2}\) sequence space defined by Musielak Orlicz function. (English) Zbl 1369.40008

Summary: In this paper we have examined various spectra of the operator \(D(p, q, r, s)\) on the sequence space \(\chi^{2}\) defined by Musielak Orlicz function.

MSC:

40H05 Functional analytic methods in summability
46A35 Summability and bases in topological vector spaces
47A10 Spectrum, resolvent
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] T.J.I’A. Bromwich, An introduction to the theory of infinite series, Macmillan and Co.Ltd. , 1965, New York.
[2] G.H. Hardy, On the convergence of certain multiple series, Proceedings of the Cambridge Philosophical Society, 19 (1917), 86-95.
[3] F. Moricz, Extentions of the spaces c and c0 from single to double sequences, Acta Mathematica Hungariga, 57(1-2) (1991), 129-136. · Zbl 0781.46025
[4] F. Moricz and B.E. Rhoades1988. Almost convergence of double sequences and strong regularity of summability matrices, Mathematical Proceedings of the Cambridge Philosophical Society, 104 (1988), 283-294. · Zbl 0675.40004
[5] M. Basarir and O. Solancan, On some double sequence spaces, Journal of Indian Academy Mathematics, 21(2) (1999), 193-200. · Zbl 0978.40002
[6] Avinoy Paul and Binod Chandra Tripathy, Subdivisions of the spectra for the operator D(r; 0; 0; s) over certain sequence spaces, Bol. Soc. Paran. Mat., 3s.Vol. (34 1) (2016), 75-84. · Zbl 1341.40002
[7] A. Turkmenoglu, Matrix transformation between some classes of double sequences, Journal of Institute of Mathematics and Computer Science Maths Series, 12(1) (1999), 23-31. · Zbl 0940.40004
[8] K. Raj and S.K. Sharma 2012. Some new Lacunary strong convergent vector-valued multiplier difference sequence spaces defined by a Musielak-Orlicz function, Acta Mathematica Academiae Nyiregyhaziensis, 28 (2012), 103-120. · Zbl 1289.46008
[9] K. Raj and S.K. Sharma 2013. Ideal convergent sequence spaces defined by a Musielak-Orlicz function, Thai Journal of Mathematics, 11 (2013), 577-587. · Zbl 1297.46009
[10] J. Lindenstrauss and L. Tzafriri, On Orlicz sequence spaces, Israel Journal of Mathematics, 10 (1971), 379-390. · Zbl 0227.46042
[11] J. Musielak, Orlicz spaces, Lectures Notes in Math., 1034, Springer-Verlag, 1983. · Zbl 0557.46020
[12] H. Kizmaz, On certain sequence spaces, Canad. Math.Bull., 24 (1981), 169-176. · Zbl 0454.46010
[13] S. Goldberg, Unbounded linear operators, Dover publications Inc. New York, 1985.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.